# SDR NWAA080595635

- Difficulty date: February 17, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 39,493 hours, 15,015 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JUST PRIOR TO DESCENT FLIGHT ATTENDANT ADVISED A HOT/SMOKY ODOR FROM THE FRONT GALLEY, ALL COMPONENTS TURNED OFF AND CIRCUIT BREAKERS PULLED AS A PRECAUTION, AND ODOR DID DISSIPATE.  FLIGHT CONTINUED ON AND LANDING WAS UNEVENTFUL.  MAINTENANCE FOUND ODOR AND A BEARING SOUND FROM RIGHT OVEN.  REMOVED AND REPLACED OVEN.  OPERATIONAL CHECKED GOOD, AND AIRCRAFT WAS RETURNED TO SERVICE.
